Metamathematics of comparability

Abstract
A number of comparability theorems have been investigated from the viewpoint of reverse mathematics. Among these are various comparability theorems between countable well orderings ([2],[8]), and between closed sets in metric spaces ([3],[5]). Here we investigate the reverse mathematics of a comparability theorem for countable metric spaces, countable linear orderings, and sets of rationals. The previous work on closed sets used a strengthened notion of continuous embedding. The usual weaker notion of continuous embedding is used here. As a byproduct, we sharpen previous results of [3],[5].
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,824
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Value Relations.Wlodek Rabinowicz - 2008 - Theoria 74 (1):18-49.
Countable Unions of Simple Sets in the Core Model.P. D. Welch - 1996 - Journal of Symbolic Logic 61 (1):293-312.
Some Dichotomy Theorems for Isomorphism Relations of Countable Models.Su Gao - 2001 - Journal of Symbolic Logic 66 (2):902-922.
Multidimensional Welfare Aggregation.Christian List - 2004 - Public Choice 119:119-142.
Located Sets and Reverse Mathematics.Mariagnese Giusto & Stephen G. Simpson - 2000 - Journal of Symbolic Logic 65 (3):1451-1480.
A Note on Introducing a 'Zero-Line' of Welfare as an Escape-Route From Arrow's Theorem.Christian List - 2001 - Pacific Economic Review (Special Section in Honour of Amartya Sen) 6 (2):223-238.
Finite Powers of Strong Measure Zero Sets.Marion Scheepers - 1999 - Journal of Symbolic Logic 64 (3):1295-1306.

Monthly downloads

Added to index

2009-01-28

Total downloads

277 ( #11,792 of 2,178,176 )

Recent downloads (6 months)

4 ( #73,172 of 2,178,176 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums